Jan 29, 2006
I've just started taking truvada in the 19th of this month and can't stand myself with all of this stinky gass. I'm alredy on 20mg. of Protonix, is there somt=eting stronger I can use to combat this gas and the smell
| Response from Dr. Young
Thanks for your post.
This isn't one of the common side effects of Truvada, but sounds like there might be a relationship. I'd speak to your doctor about your symptoms; perhaps it's related to one of your other medications (I trust you're not just taking Truvada for HIV). Protonix generally isn't used to treat gas, but rather to treat acid indigestion. If gas is a problem, you might try over-the-counter simethecone ("Gas-X").
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Catch AIDS From Blowjob From A Prostitute?
- Flu Symptoms After Open Mouth Kissing Worried I Have HIV
- Groin Pain After Swallowing Cum Worried I Have HIV
- Itchy Skin After Deep Kissing Sign Of HIV AIDS
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Can My Penis Fall Off From An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.